Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 85, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 17, 2014, 9:33 PM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2014, 9:33 PM PDT (04:33 UTC)
- Expired
- Jun 18, 2014, 3:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
808 WHUS76 KMTR 180433 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 933 PM PDT TUE JUN 17 2014 PZZ565-181000- /O.NEW.KMTR.SC.Y.0085.140618T0433Z-140618T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 933 PM PDT TUE JUN 17 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-181245- /O.NEW.KMTR.SC.Y.0086.140618T2200Z-140619T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 933 PM PDT TUE JUN 17 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PDT WEDNESDAY. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-181245- /O.CON.KMTR.SC.Y.0080.000000T0000Z-140619T0400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 933 PM PDT TUE JUN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-181245- /O.CON.KMTR.SC.Y.0080.000000T0000Z-140619T0400Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 933 PM PDT TUE JUN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-181000- /O.CON.KMTR.SC.Y.0080.000000T0000Z-140618T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 933 PM PDT TUE JUN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-181000- /O.CON.KMTR.SC.Y.0080.000000T0000Z-140618T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 933 PM PDT TUE JUN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-181000- /O.CON.KMTR.SC.Y.0080.000000T0000Z-140618T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 933 PM PDT TUE JUN 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
1 follow-up statement
517 WHUS76 KMTR 180928 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 228 AM PDT WED JUN 18 2014 PZZ570-181730- /O.EXT.KMTR.SC.Y.0080.000000T0000Z-140619T2200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 228 AM PDT WED JUN 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-181730- /O.EXT.KMTR.SC.Y.0080.000000T0000Z-140618T2200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 228 AM PDT WED JUN 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-181030- /O.CON.KMTR.SC.Y.0080.000000T0000Z-140618T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 228 AM PDT WED JUN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-181030- /O.CON.KMTR.SC.Y.0080.000000T0000Z-140618T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 228 AM PDT WED JUN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-181030- /O.CON.KMTR.SC.Y.0080.000000T0000Z-140618T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 228 AM PDT WED JUN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-181030- /O.CON.KMTR.SC.Y.0085.000000T0000Z-140618T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 228 AM PDT WED JUN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-181730- /O.CON.KMTR.SC.Y.0086.140618T2200Z-140619T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 228 AM PDT WED JUN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VISIT US AT WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV WWW.TWITTER.COM/NWSBAYAREA WWW.YOUTUBE.COM/NWSBAYAREA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 8:47 PM PDT, 46 minutes earlier.
Area forecast discussion, Jun 17, 8:47 PM PDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
847 PM PDT TUE JUN 17 2014
.SYNOPSIS...THE WARMING TREND WILL CONTINUE TOMORROW AS TEMPERATURES
ALOFT INCREASE AND THE MARINE LAYER REMAINS SHALLOW AND POORLY
DEFINED. FOR THE LATTER PART OF THE WEEK A RETURN OF THE COASTAL
STRATUS IS EXPECTED ALONG WITH A COOLING TREND...FIRST CLOSER TO
THE WATERS AND THEN PROGRESSIVELY WORKING ITS WAY FARTHER INLAND.
&&
.DISCUSSION...AS OF 08:30 PM PDT TUESDAY...CLEAR SKIES PREVAIL
DISTRICTWIDE WITH NO MARINE STRATUS PRESENCE AT ALL...EVEN OVER
OUR OUTER COASTAL WATERS. AND CONSISTENT WITH THIS...SEASONALLY
TYPICAL MARINE LAYER THERMAL STRUCTURE IS ABSENT IN LATEST DATA
FROM BOTH THE FT ORD AND BODEGA BAY PROFILERS. ALTHOUGH DIURNALLY
DIMINISHING ONSHORE SURFACE FLOW CONTINUES AROUND THE BAYS...DRIER
MORE NORTHERLY FLOW PREVAILS JUST ABOVE AS AN UPPER LEVEL
SHORTWAVE RIDGE BUILDS INTO THE WEST COAST.
JUST REC'D NEW 00Z NAM MODEL BOUNDARY LAYER RH OUTPUT REMAINS
CONSISTENT WITH PREVIOUS RUNS IN SUGGESTING MINIMAL IF ANY
OVERNIGHT STRATUS DEVELOPMENT EVEN AT THE BEACHES...ASIDE PERHAPS
FROM LOCALLY AND BRIEFLY AROUND HALF MOON BAY AND THE MONTEREY
PENINSULA. AND FORECAST 925 MB WINDS CONTINUE TO INDICATE SOME
INCREASE OUT OF THE NORTH DURING THE LATE NIGHT AND EARLY MORNING
HOURS...ESPECIALLY OVER THE NORTH BAY HILLS. PROJECTED INCREASE IN
850 MB TEMPS OF SEVERAL DEG C BY WED AFTERNOON ALSO REMAINS VERY
CONSISTENT BOTH WITH PREVIOUS NAM OUTPUT AND WITH LATEST RUNS OF
THE GFS AND ECMWF.
UPSHOT IS THAT CURRENT FORECAST OF MOSTLY CLEAR SKIES TONIGHT...AND
SUNNY CONDITIONS AND WARMER TEMPERATURES DISTRICTWIDE ON
WEDNESDAY...APPEARS ON TRACK. NO UPDATES ARE ANTICIPATED.
PREVIOUS DISCUSSION...GENERALLY QUIET WEATHER PATTERN WILL PERSIST OVER THE
FORECAST AREA. TODAY BEGINS WITH THE 500 MB TROUGH OVER EASTERN
OREGON/WESTERN IDAHO AND GENERALLY LOWERED HEIGHTS OVER MUCH OF
CALIFORNIA. THIS LOW WILL WEAKEN AND LIFT EASTWARD TONIGHT AND
ALLOW FOR THE RIDGE OVER THE EASTERN PACIFIC TO BUILD IN AND
PRODUCE RISING HEIGHTS. THE RIDGE WILL THEN TAKE OVER THE PATTERN
FOR THE WEST AND THE NEXT TROUGH LOOKS TO REMAIN WELL NORTH AS
HEIGHTS BUILD ABOVE 590DM ACROSS SOUTHERN CALIFORNIA BY FRIDAY.
INDICATIONS OF A SLIGHT WEAKENING IN THE HEIGHT FIELD OVER THIS
WEEKEND AND DECLINE IN 500 MB HEIGHT VALUES OVER THIS AREA. THE
RIDGE WILL STRENGTHEN LATE THIS WEEKEND BUT REMAIN STRONGER TO THE
SOUTH. THE GENERAL IMPACTS ON WEATHER LOCALLY WILL BE FOR A
WARMING TREND OVER THE AREA FOR WEDNESDAY. TEMPERATURES SHOULD
REACH THE 80S/90S WELL INLAND AND EVEN 60S TO LOW 70S ON THE
IMMEDIATE COASTLINE. LIGHT WINDS WILL BECOME MORE WESTERLY IN THE
ABSENCE OF A STRONG SURFACE GRADIENT TOMORROW. EACH DAY AFTER
WEDNESDAY WILL GENERALLY BE SLIGHTLY COOLER THAN THE PREVIOUS ONE
ESPECIALLY FROM MONTEREY BAY TO THE NORTH. A RIDGE OF SURFACE HIGH
PRESSURE IN THE EASTERN PACIFIC WILL HELP TO STEER THE WINDS TO A
MORE NORTHWESTERLY DIRECTION AND THUS THE WEAK COOLING TREND. THE
EXCEPTION WILL BE THE EAST AND SOUTH BAY INTERIOR VALLEYS WHERE
TEMPERATURES WILL REMAIN WELL INTO THE MID 80S TO MID 90S THROUGH
THE REST OF THIS WEEK IN A SEASONABLY HOT PATTERN AWAY FROM THE
COAST.
NOT MUCH IN THE WAY OF SIGNIFICANT WEATHER...BUT BREEZY CONDITIONS
AND LOW HUMIDITY TONIGHT IN THE NORTH BAY HILLS HAVE BEEN
HIGHLIGHTED IN FIRE WEATHER FORECASTS. GUSTS UP TO 35 MPH ARE
POSSIBLE IN THE HIGH TERRAIN OF NAPA COUNTY.
&&
.AVIATION...AS OF 4:30 PM PDT TUESDAY...UPPER LEVEL LOW MOVING
INTO THE GREAT BASIN HAS MIXED OUT THE LOW CLOUDS FROM THE AREA.
VFR IS EXPECTED IN ALL AREAS TONIGHT. GUSTY ONSHORE FLOW POSSIBLE
THIS AFTERNOON. SOME MINOR LLWS WILL BE POSSIBLE FOR KOAK TOMORROW
WITH GUSTY NE WINDS OVER THE E BAY HILLS. CONF HIGH.
VICINITY OF KSFO...VFR. WEST WIND GUSTS 25-30 KNOTS THROUGH 04Z.
KSFO BRIDGE APPROACH...VFR.
MONTEREY BAY AREA TERMINALS...VFR.
&&
.MARINE...AS OF 02:25 PM PDT TUESDAY...ANOTHER GUSTY DAY OVER THE
COASTAL WATERS AS HIGH PRESSURE REMAINS OVER THE EASTERN PACIFIC.
WINDS WILL BE STRONGEST OVER THE OUTER WATERS. WINDS WILL SUBSIDE
A LITTLE ON WEDNESDAY. NORTHWEST WINDS WILL INCREASE ONCE AGAIN
LATE THIS WEEK AND OVER THE WEEKEND.
&&
.FIRE WEATHER...AS OF 8:45 PM TUESDAY...LOCALLY BREEZY CONDITIONS ARE
EXPECTED TONIGHT IN THE HILLS...ESPECIALLY IN NAPA COUNTY WHERE
WIND GUSTS COULD REACH UP TO AROUND 35 MPH LATE TONIGHT INTO THE
FIRST PART OF WEDNESDAY MORNING. AND OVERNIGHT RELATIVE HUMIDITY
RECOVERIES AT HIGHER ELEVATIONS WILL GENERALLY BE POOR. SO
ALTHOUGH CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED...THEY
COULD WELL BE LOCALLY FAVORABLE TO GROWTH OF ANY FIRES THAT DO
HAPPEN TO OCCUR. WINDS IN THE HILLS ARE PROJECTED TO BE LIGHTER
FROM WEDNESDAY NIGHT ONWARD...BUT RELATIVE HUMIDITY RECOVERIES
WILL CONTINUE TO BE ON THE POOR SIDE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 10-60 NM
SCA...PT REYES TO PIGEON PT 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
SCA...PIGEON PT TO PT PINOS 10-60 NM UNTIL 3 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 AM
&&
PUBLIC FORECAST: BLIER/JOHNSON
AVIATION: W PI
MARINE: MM
FIRE WEATHER: BLIER
VISIT US AT WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:33 PM PDT | Small Craft Advisory | MTR | 23 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.